MathSciNet Relay Station
MathSciNet bibliographic data
MR2989329 65M12 (26A33 35R11 45K05)
Liu, F.; Zhuang, P.; Burrage, K. Numerical methods and analysis for a class of fractional advection-dispersion models. Comput. Math. Appl. 64 (2012), no. 10, 2990–3007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement